Cookies?
Library Header Image
LSE Research Online LSE Library Services

Value and perfection in stochastic games

Simon, Robert (2006) Value and perfection in stochastic games. Israel Journal of Mathematics, 156 (1). pp. 285-310. ISSN 0021-2172

Full text not available from this repository.
Identification Number: 10.1007/BF02773836
Item Type: Article
Official URL: http://www.springerlink.com/content/120601
Additional Information: © 2006 Springer
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 13 Oct 2008 15:57
Last Modified: 01 Oct 2010 09:07
URI: http://eprints.lse.ac.uk/id/eprint/15841

Actions (login required)

View Item View Item